arrow
Volume 38, Number 4
Previous Issue Next Issue

Gerard Awanou, Hengguang Li & Eric Malitz

10.4208/jcm.1901-m2018-0039

J. Comp. Math., 38 (2020), pp. 547-564.

Preview Purchase PDF 1020 24692 Abstract

Weifeng Zhang & Shuo Zhang

10.4208/jcm.1901-m2018-0150

J. Comp. Math., 38 (2020), pp. 565-579.

Preview Purchase PDF 1104 24173 Abstract

Mohammad Tanzil Hasan & Chuanju Xu

10.4208/jcm.1902-m2017-0280

J. Comp. Math., 38 (2020), pp. 580-605.

Preview Purchase PDF 1082 24763 Abstract

Qilong Zhai, Xiaozhe Hu & Ran Zhang

10.4208/jcm.1903-m2018-0101

J. Comp. Math., 38 (2020), pp. 606-623.

Preview Purchase PDF 1228 25179 Abstract

H. Laeli Dastjerdi & M. Nili Ahmadabadi

10.4208/jcm.1903-m2017-0206

J. Comp. Math., 38 (2020), pp. 624-637.

Preview Purchase PDF 1097 24851 Abstract

Meng Huang & Zhiqiang Xu

10.4208/jcm.1902-m2018-0109

J. Comp. Math., 38 (2020), pp. 638-660.

Preview Purchase PDF 1125 24383 Abstract

Sergio Amat, Juan Ruiz & Chi-Wang Shu

10.4208/jcm.1903-m2019-0125

J. Comp. Math., 38 (2020), pp. 661-682.

Preview Purchase PDF 1101 24480 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard